# SDR QXEA2021031700116

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 6,273 hours, 3,680 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE. CLEANED DOOR FRAME LOCK RELEASE LATCH. DOOR OPENS EASY.  NO OTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
